Psycho-Babble Medication Thread 925167

Shown: posts 1 to 10 of 10. This is the beginning of the thread.

 

Possible withdrawl symptoms???

Posted by Monica L on November 10, 2009, at 8:49:25

Ok, here all along I didn't think I was having any withdrawl symptoms from the buspar or paxil. I'm not sure, so could sweating and chills be one of them? It's been going on for a while though, from around the time I started tapering from paxil from 60 mg to 40 mg. Then I completely came off the paxil from 40 mg. Has anyone ever experienced this or does it sound possible it could be a withdrawl symptom?

Thanks

 

Re: Possible withdrawl symptoms??? Monica L

Posted by Maxime on November 10, 2009, at 9:26:35

In reply to Possible withdrawl symptoms???, posted by Monica L on November 10, 2009, at 8:49:25

It's a withdrawal symptom. Flu like symptoms are very common when coming off a med. I hope it doesn't last too long.

 

Re: Possible withdrawl symptoms???

Posted by zzzz7 on November 10, 2009, at 10:18:22

In reply to Possible withdrawl symptoms???, posted by Monica L on November 10, 2009, at 8:49:25

Those could very well be withdrawal symptoms. And going from 40mg to 0 very well can do that.

 

Re: Possible withdrawl symptoms???

Posted by Phillipa on November 10, 2009, at 10:23:22

In reply to Re: Possible withdrawl symptoms???, posted by zzzz7 on November 10, 2009, at 10:18:22

Yes could be withdrawal surprised the brain zaps didn't also occurr. Wow 40 to 0 is a big drop. Are you functioning? Phillipa

 

Re: Possible withdrawl symptoms???

Posted by Monica L on November 10, 2009, at 11:09:01

In reply to Re: Possible withdrawl symptoms???, posted by Phillipa on November 10, 2009, at 10:23:22

> Yes could be withdrawal surprised the brain zaps didn't also occurr. Wow 40 to 0 is a big drop. Are you functioning? Phillipa

I'm functioning ok, I'm hanging in there. What are the brain zaps like? I don't know what to call them, but I'm having something happen every once in a while, but I thought it was from having the ECT done. It's nothing like blacking out though, it doesn't affect me too much but can be annoying and uncomfortable at times. How long do you think all this will last? And I'm not having other flu symptoms besides the sweating and chills which has been going on for almost 3 weeks.

Thanks--Monica

 

Re: Possible withdrawl symptoms??? Monica L

Posted by floatingbridge on November 10, 2009, at 17:32:28

In reply to Re: Possible withdrawl symptoms???, posted by Monica L on November 10, 2009, at 11:09:01

Oh Dear Monica,

So no temperature? (Meaning you are not sick?) Does sound like withdrawal. But how much longer to emsam?--that should clear them up unless I am mistaken.

That you do not know what brains zaps are is wonderful--though you did mention a strange sensation you thought was related to ECT. That very well might be transient withdrawal affects.

Best to you,

fb

 

Re: Possible withdrawl symptoms???

Posted by Phillipa on November 10, 2009, at 18:49:07

In reply to Re: Possible withdrawl symptoms??? Monica L, posted by floatingbridge on November 10, 2009, at 17:32:28

Monica if it feels wierd when move head and kind of feel like almost black out for less than second that's brain zaps. At least that is the way they felt for me. Phillipa

 

Re: Possible withdrawl symptoms???

Posted by Monica L on November 11, 2009, at 13:45:37

In reply to Re: Possible withdrawl symptoms??? Monica L, posted by floatingbridge on November 10, 2009, at 17:32:28

> Oh Dear Monica,
>
> So no temperature? (Meaning you are not sick?) Does sound like withdrawal. But how much longer to emsam?--that should clear them up unless I am mistaken.
>
> That you do not know what brains zaps are is wonderful--though you did mention a strange sensation you thought was related to ECT. That very well might be transient withdrawal affects.
>
> Best to you,
>
> fb

Hello how are you? Well today is weds. so it will be a week from tomorrow that I will start the EMSAM!! This has felt like the longest week ever...have you ever tried EMSAM?

Take care--Monica

 

Re: Possible withdrawl symptoms??? Monica L

Posted by floatingbridge on November 11, 2009, at 16:04:02

In reply to Re: Possible withdrawl symptoms???, posted by Monica L on November 11, 2009, at 13:45:37

> Hello how are you? Well today is weds. so it will be a week from tomorrow that I will start the EMSAM!! This has felt like the longest week ever...have you ever tried EMSAM?
>
> Take care--Monica

Hi Monica,

I have not tried emsam--and have wanted to for some time. My pdoc counseled against it this summer (I don't think he has much experience w/ MAOIs). I'm hoping that this time around, esp. with my determination, I'll get the go ahead. And I am hoping it works for me. I really don't want to try one more ssri or snri! I'm sure I'll post here about it. I'm hoping that the 6mg patch will be enough.

And how are you hanging in there today, ritalin free and all?

Here's hoping it's the ticket for you,

fb

 

Re: Possible withdrawl symptoms???

Posted by Monica L on November 11, 2009, at 16:15:39

In reply to Re: Possible withdrawl symptoms??? Monica L, posted by floatingbridge on November 11, 2009, at 16:04:02

> > Hello how are you? Well today is weds. so it will be a week from tomorrow that I will start the EMSAM!! This has felt like the longest week ever...have you ever tried EMSAM?
> >
> > Take care--Monica
>
> Hi Monica,
>
> I have not tried emsam--and have wanted to for some time. My pdoc counseled against it this summer (I don't think he has much experience w/ MAOIs). I'm hoping that this time around, esp. with my determination, I'll get the go ahead. And I am hoping it works for me. I really don't want to try one more ssri or snri! I'm sure I'll post here about it. I'm hoping that the 6mg patch will be enough.
>
> And how are you hanging in there today, ritalin free and all?
>
> Here's hoping it's the ticket for you,
>
> fb
>

I'm actually having a good day--very surprising!! I did have a triple shot latte earlier though. The mornings are really tough, it's so hard for me to get going. I am still having the sweats and chills every now and then, but other than that I'm hanging in there!!

Why did your Doc counsel against the EMSAM? What are you trying now?

Monica
>


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.